Centre de Physique Théorique

Accueil > Équipes de recherche > Géométrie, Physique et Symétries > Liste des publications

Liste des publications

Le Liste des publications réunit les équipes :
112 résultats
Article dans une revue
François Jordan, Jérémy Attard, J. François
Tractors and twistors from conformal Cartan geometry: a gauge theoretic approach II. Twistors
Classical and Quantum Gravity, IOP Publishing, 2017, 34 (8), pp.085004. 〈10.1088/1361-6382/aa627d〉
Article dans une revue
C. Duval, G.W. Gibbons, P.A. Horváthy
Conformal and projective symmetries in Newtonian cosmology
Journal of Geometry and Physics, Elsevier, 2017, 112, pp.197--209. 〈10.1016/j.geomphys.2016.11.012〉
Article dans une revue
Jean-Pierre Luminet
The Reception of the Copernican Revolution Among Provençal Humanists of the Sixteenth and Seventeenth Centuries
International Review of Science, 2017
Article dans une revue
Oleg Ogievetsky, Varvara Petrova
Cyclotomic shuffles
Fizika Elementarnykh Chastits i Atomnogo Yadra / Physics of Particles and Nuclei, MAIK Nauka/Interperiodica, In press
Article dans une revue
C. Duval, T. Schücker
Gravitational birefringence of light in Robertson-Walker cosmologies
Physical Review D, American Physical Society, 2017, 96 (4), pp.043517. 〈10.1103/PhysRevD.96.043517〉
Article dans une revue
B Herlemont, O Ogievetsky
Rings of h-deformed differential operators
Theoretical and Mathematical Physics, Consultants bureau, 2017, 192 (2), pp.1218-1229. 〈10.1134/S0040577917080104〉
Article dans une revue
Kevin Falk
Examples of infinite direct sums of spectral triples
Journal of Geometry and Physics, Elsevier, 2017, 112, pp.240 - 251. 〈10.1016/j.geomphys.2016.10.019〉
Article dans une revue
Thomas Krajewski
A Renormalisation Group Approach to the Universality of Wigner’s Semicircle Law for Random Matrices with Dependent Entries
Advances in High Energy Physics, Hindawi Publishing Corporation, 2017, 2017, pp.4098720. 〈10.1155/2017/4098720〉
Article dans une revue
Oleg Ogievetsky, Senya Shlosman
Plane partitions and their pedestal polynomials
Matematicheskie Zametki / Mathematical Notes, MAIK Nauka/Interperiodica, 2017
Article dans une revue
Robert Coquereaux, Jean-Bernard Zuber
Conjugation Properties of Tensor Product and Fusion Coefficients
Letters in Mathematical Physics, Springer Verlag, 2017, 107 (2), pp.291-299. 〈10.1007/s11005-016-0901-3〉
112 résultats

Agenda